# SDR UALA2012101005756

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,098 hours, 15,873 cycles
- Engine: Iae V2527A5
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122010
- Part serial: 158301
- Condition: Excess Play
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW DOOR ACTUATOR HAS PLAY.  REPLACED LEFT MLG DOOR ACTUATOR, OP CHECK AND LEAK CHECK OK.
